# SDR FDKA200805208

- Difficulty date: May 23, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 11,940 hours, 9,878 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Extinguisher
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6101 ROC - BAG EXTINGUISHING LIGHT STAYS ON AFTER TEST.  MX RE-TESTED SYSTEM, OPS CHECK GOOD.
